Journal of Mathematics of Kyoto University

On Dirichlet problems for some degenerate elliptic equations

Akira Nakaoka

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 10, Number 3 (1970), 375-401.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523725

Digital Object Identifier
doi:10.1215/kjm/1250523725

Mathematical Reviews number (MathSciNet)
MR288416

Zentralblatt MATH identifier
0211.41303

Citation

Nakaoka, Akira. On Dirichlet problems for some degenerate elliptic equations. J. Math. Kyoto Univ. 10 (1970), no. 3, 375--401. doi:10.1215/kjm/1250523725. https://projecteuclid.org/euclid.kjm/1250523725


Export citation